# SDR ABXA20240703132

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,592 hours, 24,897 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798583
- Part serial: 434C
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"DURING TAXI WHILE STARTING LH ENGINE L START CUTOUT EICAS AFTER ENGINE START SEQUENCE WAS NORMAL WITH START SWITCH, SWITCHING TO AUTO POSITION AT 50% N2 AC RETURNED TO GATE AND MTX GROUNDED AC .AND DEFERRED  LH START CUTOUT IAW MEL ABX-80-00-2-1 . AND RETURNED AC TO SERVICE . AND DEPARTED . NEXT LEG  REPLACED L START VALVE REF: L/P 38632-27/2 AND AMM 80-11-02. OPS TEST OK. THIS CLEARS DI 53104. PLACARD REMOVED. A/C VERIFIED ETOPS 180.
REF LP 38632-28/1"
